# SDR USAA990903

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A ..125 INCH CRACK STATION 787 FRAME AT STRINGER 9L OVERHEAD BIN ATTACH POINT.  INSTALLED DOUBLER AND REPAIR ANGLE PER EA 65193.  (M)
